Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 915385, 9 pages
http://dx.doi.org/10.1155/2014/915385
Research Article

Certain Families of Multivalent Analytic Functions Associated with Iterations of the Owa-Srivastava Fractional Differintegral Operator

1National Institute of Science and Technology, Palur Hills, Berhampur 761008, India
2Department of Mathematics, Khallikote Autonomous College, Ganjam District, Berhampur, Odisha 760001, India

Received 19 May 2014; Accepted 18 September 2014; Published 14 October 2014

Academic Editor: Haakan Hedenmalm

Copyright © 2014 A. K. Mishra and S. N. Kund. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Patel and A. K. Mishra, “On certain subclasses of multivalent functions associated with an extended fractional differintegral operator,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 109–122, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. M. Srivastava and S. Owa, “An application of the fractional derivative,” Mathematica Japonica, vol. 29, no. 3, pp. 383–389, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. K. Mishra and P. Gochhayat, “Applications of the Owa-Srivastava operator to the class of k-uniformly convex functions,” Fractional Calculus & Applied Analysis, vol. 9, no. 4, pp. 323–331, 2006. View at Google Scholar · View at MathSciNet
  5. A. K. Mishra and P. Gochhayat, “The Fekete-Szegö problem for k-uniformly convex functions and for a class defined by the Owa-Srivastava operator,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 563–572, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. M. Srivastava, A. K. Mishra, and S. N. Kund, “Certain classes of analytic functions associated with iterations of the Owa-Srivastava fractional derivative operator,” Southeast Asian Bulletin of Mathematics, vol. 37, no. 3, pp. 413–435, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. Srivastava and M. K. Aouf, “A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 171, no. 1, pp. 1–13, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. M. Srivastava and A. K. Mishra, “A fractional differintegral operator and its applications to a nested class of multivalent functions with negative coefficients,” Advanced Studies in Contemporary Mathematics, vol. 7, no. 2, pp. 203–214, 2003. View at Google Scholar · View at MathSciNet
  9. F. M. Al-Oboudi and K. A. Al-Amoudi, “On classes of analytic functions related to conic domains,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 655–667, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. M. Al-Oboudi and K. A. Al-Amoudi, “Subordination results for classes of analytic functions related to conic domains defined by a fractional operator,” Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 412–420, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis. Proceedings of the 5th Romanian Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Bucharest, Romania, 1983. View at Publisher · View at Google Scholar
  12. P. L. Duren, Univalent Functions, vol. 259, Springer, New York, NY, USA, 1983. View at MathSciNet
  13. H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57–69, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. K. Mishra and M. M. Soren, “Certain subclasses of multivalent meromorphic functions involving iterations of the Cho-Kwon-Srivastava transform and its combinations,” Asian-European Journal of Mathematics. In press.
  15. A. K. Mishra, T. Panigrahi, and R. K. Mishra, “Subordination and inclusion theorems for subclasses of meromorphic functions with applications to electromagnetic cloaking,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 945–962, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. L. Liu, “Subordinations for certain multivalent analytic functions associated with the generalized Srivastava-Attiya operator,” Integral Transforms and Special Functions, vol. 19, no. 11-12, pp. 893–901, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J.-L. Liu, “On a subclass of multivalent analytic functions associated with extended fractional differintegral operator,” Bulletin of the Iranian Mathematical Society. In press.
  18. J.-L. Liu and H. M. Srivastava, “A linear operator and associated families of meromorphically multivalent functions,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 566–581, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J.-L. Liu and H. M. Srivastava, “A class of multivalently analytic functions associated with the Dziok-Srivastava operator,” Integral Transforms and Special Functions, vol. 20, no. 5-6, pp. 401–417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. M. Srivastava, M. Darus, and R. W. Ibrahim, “Classes of analytic functions with fractional powers defined by means of a certain linear operator,” Integral Transforms and Special Functions, vol. 22, no. 1, pp. 17–28, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. Singh and S. Singh, “Convolution properties of a class of starlike functions,” Proceedings of the American Mathematical Society, vol. 106, no. 1, pp. 145–152, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. G. Yang, “Properties of a class of analytic functions,” Mathematica Japonica, vol. 41, no. 2, pp. 371–381, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Zhongzhu and S. Owa, “Convolution properties of a class of bounded analytic functions,” Bulletin of the Australian Mathematical Society, vol. 45, no. 1, pp. 9–23, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Jinlin, “On subordination for certain subclass of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 225–228, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. Ruscheweyh, Convolutions in Geometric Function Theory, Les Presses de I'Universite. de Montreal, 1982. View at MathSciNet
  26. S. S. Miller and P. T. Mocanu, “Differential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–171, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  27. D. J. Hallenbeck and S. Ruscheweyh, “Subordination by convex functions,” Proceedings of the American Mathematical Society, vol. 52, pp. 191–195, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Ruscheweyh and J. Stankiewicz, “Subordination under convex univalent functions,” Bulletin of the Polish Academy of Sciences: Mathematics, vol. 33, no. 9-10, pp. 499–502, 1985. View at Google Scholar · View at MathSciNet
  29. T. H. MacGregor, “Functions whose derivative has a positive real part,” Transactions of the American Mathematical Society, vol. 104, pp. 532–537, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet